Journal of the
Korean Mathematical Society
JKMS

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008

Article

HOME ALL ARTICLES View

J. Korean Math. Soc. 2022; 59(4): 717-731

Published online July 1, 2022 https://doi.org/10.4134/JKMS.j210578

Copyright © The Korean Mathematical Society.

Uniqueness of quasi-roots in right-angled Artin groups

Eon-Kyung Lee, Sang-Jin Lee

Sejong University; Konkuk University

Abstract

We introduce the notion of quasi-roots and study their \linebreak uniqueness in right-angled Artin groups.

Keywords: Right-angled Artin group, quasi-root, normal form

MSC numbers: 20F36, 20F65

Supported by: This work was supported by the National Research Foundation of Korea (NRF-2018R1D1A1B07043291 and NRF-2018R1D1A1B07043268).